RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 5, Pages 779–783 (Mi mz634)  

Brief Communications

Well-Definedness of the Cauchy Problem for the One-Dimensional Equations of Viscous Heat Conducting Gas with Initial Data from Lebesgue Spaces

A. A. Zlotnika, Sun Jiangb

a Moscow Power Engineering Institute (Technical University)
b Institute of Applied Physics and Calculus Mathematics

DOI: https://doi.org/10.4213/mzm634

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:5, 730–735

Bibliographic databases:

UDC: 517.988
Received: 30.05.2002

Citation: A. A. Zlotnik, Sun Jiang, “Well-Definedness of the Cauchy Problem for the One-Dimensional Equations of Viscous Heat Conducting Gas with Initial Data from Lebesgue Spaces”, Mat. Zametki, 73:5 (2003), 779–783; Math. Notes, 73:5 (2003), 730–735

Citation in format AMSBIB
\Bibitem{ZloSun03}
\by A.~A.~Zlotnik, Sun Jiang
\paper Well-Definedness of the Cauchy Problem for the One-Dimensional Equations of Viscous Heat Conducting Gas with Initial Data from Lebesgue Spaces
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 5
\pages 779--783
\mathnet{http://mi.mathnet.ru/mz634}
\crossref{https://doi.org/10.4213/mzm634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937073}
\zmath{https://zbmath.org/?q=an:02120984}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 5
\pages 730--735
\crossref{https://doi.org/10.1023/A:1024077124882}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347124911}


Linking options:
  • http://mi.mathnet.ru/eng/mz634
  • https://doi.org/10.4213/mzm634
  • http://mi.mathnet.ru/eng/mz/v73/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:106
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020